# SDR FDEA201102190632

- Difficulty date: February 19, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65168911
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION STA 1166, PLUS 7", LBL 50.   REMOVED LAV PAN LOWER WEB AND ANGLE IAW SRM 51-30-2  FABRICATED NEW WEB AND ANGLE IAW SRM 51-20-1 FIG 7 AND 51-30-5  INSTALLED NEW WEB AND ANGLE  IAW SRM 51-30-2 REV 103
